# SDR SWIA201335476

- Difficulty date: November 30, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 31,107 hours, 25,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  FLT 6421 REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGENCY EXIT LIGHT.
